just eat fruits n u ll feel a lot better in a few days.. ppl panic more of hb than what it is.
Do you have any other symptoms?
What were your blood test results before starting treatment?
i am 32 and last when i checked that is about a year back i wasn't diabetic...
Its just that i feel tired really fast offlate and have these muscle ache..wasnt sure if ots because of HBV or something else or nothing
its nothing to do with hbv that s another disease, remember that hbv is a relatively benign disease once we know we have it and that all other diseases can happen like for anybody and other diseases are not all benign
Vitamin d is normal
this means nothing, vitamin d levels in hbv carriers or to prevent cancer , diabetes and so on, must be max level of normal 90-100ng/ml.dose must be 7000-10.000iu daily, weekly or monthly make damage and keep deficiency in the tissues even if you find normal vitd25oh
change vit d dose to daily and 7000iu or 10.000iu according to vitd25oh and intact pth levels.sufficiency of vit d is confirmed by low minimum of normal pth, vitd25oh alone is not enough to confrim vit d is normal
your problem is probably that you are not taking vit d daily
the high monthly dose you take makes damage, the vit d you tak is not the substance that goes in the tissues, vit d in the tissues is another substance transformed from the vit d you take and it lasts only 24-48hrs, few days after you take it you are deficient in the tissues again despite you see blood vitd25oh going to normal.these spikes can make damage
vit d3 taken daily will keep stable levels in blood vitd25oh and in tissues
I've had all of these symptoms with both entecavir and tenofovir. It isn't your vitamin d levels, it is the nucs! I say it is a combination of hbv and entecavir. It ***** but you've got to get used to it.
Eat fruits? I don't think "eating fruits" will stop the side effects of entecavir.